On weak subdifferentials, directional derivatives, and radial epiderivatives for nonconvex functions

Kasimbeyli, Refail and Mammadov, Musa 2009, On weak subdifferentials, directional derivatives, and radial epiderivatives for nonconvex functions, SIAM Journal on Optimization, vol. 20, no. 2, pp. 841-855, doi: 10.1137/080738106.


Title On weak subdifferentials, directional derivatives, and radial epiderivatives for nonconvex functions
Author(s) Kasimbeyli, Refail
Mammadov, MusaORCID iD for Mammadov, Musa orcid.org/0000-0002-2600-3379
Journal name SIAM Journal on Optimization
Volume number 20
Issue number 2
Start page 841
End page 855
Total pages 15
Publisher The Society
Place of publication Philadelphia, Pa.
Publication date 2009
ISSN 1052-6234
Language eng
DOI 10.1137/080738106
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125386

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 25 times in TR Web of Science
Scopus Citation Count Cited 29 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 49 Abstract Views  -  Detailed Statistics
Created: Wed, 10 Jul 2019, 15:48:25 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.